# SDR MASA2017063012423

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 101,358 hours, 7,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 20
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EXIT FLOOD LIGHT INOPERATIVE AT ROW 20.
